# SDR USAAD01020

- Difficulty date: February 3, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS FOUND ON.  AFTER TESTING THE EMERGENCY LIGHT SYSTEM MAINTENANCE REPLACED TWO LOW LEVEL EMERGENCY LIGHT BATTERIES.  (M)
